# SDR SWAA2021072206414

- Difficulty date: August 5, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 26,819 hours, 11,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 771
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA. 771 RBL 14; CORROSION ON FLOOR SUPPORT CHANNEL NUTPLATE HOLE. / ACCOMPLISHED REPAIR @ STA 771 RBL 14 IN AFT CARGO IAW SRM 53-00-53-2R-3. (SA-M 326 A1200659)
